# SDR YENA20150531154

- Difficulty date: May 31, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000006
- Aircraft time: 25,842 hours, 16,084 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND AFT CABIN-RT SHEAR CLIP FRAME 87-FRAME 88, RBL 12"-RBL 41.5" CORRODED.  REMOVED 21 EA, CHERRY MAX RIVETS TO REMOVE CORROSION REF SRM 51-40-02. REMOVED CORROSION, MAX MATERIAL LOSS L=2.0, W=1.75, H=0.002, LOCATION 4.5" AFT OF FRAME 87,  RBL 23, REF SRM 51-10-03, TYPE D BLEND OUT. REF 51-12-01, INSTALLED 2 RIVETS, TREATED, PRIMED AND TOP COATED AREAS REF SRM 51-42-01, 51-23-04, 51-23-05, 51-23-06.  NOMINAL THICKNESS IS 0.063.  THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
